# SDR FDEA2018051501204

- Difficulty date: May 10, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 70,833 hours, 16,940 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: ARB29187
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LEADING EDGE LOWER PANEL 518GB,  OUTBOARD CUTOUT FOUND A STIFFENER CRACKED AT XOS 542 OUTBOARD SIDE OF SLAT DRIVE MECHANISM DOOR.  THE STIFFENER WAS REMOVED AND REPLACED IAW SRM 51-31-01-0G,  DWG ARB2918,  REVISION G AND SRM 51-33-01-0G.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
